# SDR ASAA12410925

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 43,906 hours, 24,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR STIFF AND HARD TO OPEN AND CLOSE.  VERIFIED THAT THE L1 DOOR IS TOO HARD TO SWING OPENED PER AMM 52 11 00 755 051 STEP D(5)(C) J.  LUBED L1 DOOR MECHANISM PER MM 12 25 21 643 007.  LUBED L1 DOOR HANDLE MECHANISM PER MM 12 25 21 603 001.  ACCOMPLISHED FORWARD ENTRY DOOR TEST REF MM 52 11 00 755 051.  OPS CHECK GOOD.
